# SDR CALA2019061400937

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 80,056 hours, 19,657 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Part number: LJ75506
- Condition: Missing
- Location: Oil Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ON  ARRIVAL FOUND #1 ENG IDG SERVICE DOOR MISSING C/W  ECRA 7111-02030 PART 1 INTERIM REPAIR PERMANT REPAIR PER PART 3 DUE IN 1 CYCLE ADD EMP:U166362,U114806 PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 1 FLT CYCLE. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
